# SDR 96ZZZX3362

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28RW
- Make and model: Piper PA-31-350
- Aircraft serial: 318152103
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 717002
- Condition: Cracked
- Location: Lt Otbd Stab
- Part time: 3,755 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 INSPECTION 'SMOKING' RIVETS WERE NOTED AT LEFT OUTBOARD ELEVATOR HINGE (ON HORIZONTAL STABILIZER).  REMOVED ELEVATORS AND FOUND HINGE CRACKED APPROXIMATELY '.25 INCH' VERTICALLY.  HINGE WAS REPLACED.
